HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   lexapro and weight gain (http://www.healthboards.com/boards/depression/530870-lexapro-weight-gain.html)

glo81 09-03-2007 10:34 AM

lexapro and weight gain
 
Hi I recently went to a sleep clinic for sleep problems. The doctor who is also a phyciatrist told me that the study showed that I had anxiety. He wrote a percription for a lexapro 10 mgs. He told me to stay on the ativan at night 1mg.and wrote me a perscription for lexapro. I don't know much about lexapro. I did here that it causes weight gain and I can not afford to gain anymore weight. I'm in my mid forty's and my metabilism has already slowing down I am 5'6" and 142 lbs. I don't want gain anymore weight. I like to keep up with my appearance. I also don't know anything else about the drug lexapro. The doctor said it will take the edge off. Any opinions. I'm kinda afraid to start with this since I am on so many other meds.for other conditions. Hypo Thyroid, acid reflux, anxiety, sinus. The doctor already knows I take all these meds. Any info. and experiences will be appreciated.

Thanxz

rebcat225 09-03-2007 08:58 PM

Re: lexapro and weight gain
 
I'm on lexapro now and am going to the DR tomorrow to switch back to wellbutrin XL because I've gained about 15 lbs since June. I know it's the lexapro, it makes me hungry. I was wellburtin LX but wanted to see if anything worked batter. It does, but not so well that I want to gain weight. Remeron does the same thing. Rebcat225


All times are GMT -7. The time now is 11:56 AM.